# SDR TWAA0017503

- Difficulty date: November 6, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 64,587 hours, 15,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 33 To 35
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EGRESS LIGHTS AT ROWS 33 TO 35 STAYED ON ALL THE TIME.  RESEATED AND SECURED THE BATTERY PACK CONNECTOR D9013 AT ROW 33.  CHECK-C 9-28-00 LAX.
